# SDR AWXA200600724

- Difficulty date: April 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113N334211
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK DISCOVERED THE LEFT WING, OUTBOARD TRAILING EDGE FLAP, CENTER/OUTBOARD AFT FLAP SUPPORT TRACK, OUTBOARD FITTING WAS CRACKED 6.7 INCHES.  MAINTENANCE REMOVED AND INSTALLED NEW LEFT WING, OUTBOARD TRAILING EDGE FLAP, CENTER/OUTBOARD AFT FLAP SUPPORT TRACK, OUTBOARD FITTING IAW BOEING 757-200 SRM 51-470-02-0G FIGS 3, 6, 7 AND 12.
